# SDR FDEA201002110403

- Difficulty date: February 11, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Bs 520 S2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE DRILLED HOLES FOUND MCD UPPER FWD INBD SILL BS 520 STR 2L.  R & R MAIN CARGO DOOR FWD IB SILL AT BS 442055 TO BS 570.5 IAW DWG NR 53FX1475, SRM 51-30-5, SRM 51-10-2, AND SRM 51-30-2.
